[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 16, Issue 2 (3-2023) ::
JSS 2023, 16(2): 397-416 Back to browse issues page
Reliability Estimation in a Multicomponent n1Stress­ -n2Strength Model in the Inverse Exponential Distribution
Ali Rostami , Mohammad Khanjari Sadegh * , Mohammad Khorashadizadeh
Abstract:   (590 Views)
In this article, we consider the estimation of R{r,k}= P(X{r:n1} < Y{k:n2}), when the stress X and strength Y are two independent random variables from inverse Exponential distributions with unknown different scale parameters. R{r,k} is estimated using the maximum likelihood estimation method, and also, the asymptotic confidence interval is obtained. Simulation studies and the performance of this model for two real data sets are presented.

Article number: 8
Keywords: Reliability, stress­-strength Model, Maximum Likelihood Estimation, Asymptotic Confidence Interval
Full-Text [PDF 185 kb]   (257 Downloads)    
Type of Study: Research | Subject: Reliability
Received: 2022/03/6 | Accepted: 2023/03/1 | Published: 2022/12/21
Send email to the article author

Add your comments about this article
Your username or Email:


XML   Persian Abstract   Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Rostami A, Khanjari Sadegh M, Khorashadizadeh M. Reliability Estimation in a Multicomponent n1Stress­ -n2Strength Model in the Inverse Exponential Distribution. JSS 2023; 16 (2) :397-416
URL: http://jss.irstat.ir/article-1-798-en.html

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Volume 16, Issue 2 (3-2023) Back to browse issues page
مجله علوم آماری – نشریه علمی پژوهشی انجمن آمار ایران Journal of Statistical Sciences

Persian site map - English site map - Created in 0.05 seconds with 30 queries by YEKTAWEB 4570